# SDR ZZDA070405146

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING SYSTEM LEFT ON AFTER TOWING SYSTEM FULLY DISCHARGED.  C/W AMM 33-51-00, OPS CHECK GOOD.
